RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 6, Pages 953–968 (Mi zvmmf10048)  

Spatially distributed control of the dynamics of the logistic delay equation

D. S. Glyzina, S. A. Kashchenkoab

a Yaroslavl State University, ul. Sovetskaya 14, Yaroslavl, 150000, Russia
b National Research Nuclear University “MEPhI”, Kashirskoe sh. 31, Moscow, 115409, Russia

Abstract: The influence exerted by a small spatially inhomogeneous control on the dynamics of the logistic delay equation is studied. This paper consists of two parts. The first deals with the case where the logistic delay equation has a stable relaxation cycle. It is shown that a small control function can give rise to complex relaxation objects, namely, to a large number of different attractors. In the second part, the local dynamics of the stability problem is analyzed in a neighborhood of equilibrium in a close-to-critical case of “infinite” dimension. Special quasi-normal forms are constructed whose nonlocal dynamics determine the local behavior of solutions to the original equation. Some results of a numerical analysis are presented.

Key words: asymptotic methods, distributed Hutchinson equation, dynamics of the logistic delay equation, spatially inhomogeneous control.

DOI: https://doi.org/10.7868/S004446691406009X

Full text: PDF file (852 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:6, 963–976

Bibliographic databases:

UDC: 519.632
MSC: 34K25 (34C26 35F20 35R10 92D25)
Received: 18.11.2013

Citation: D. S. Glyzin, S. A. Kashchenko, “Spatially distributed control of the dynamics of the logistic delay equation”, Zh. Vychisl. Mat. Mat. Fiz., 54:6 (2014), 953–968; Comput. Math. Math. Phys., 54:6 (2014), 963–976

Citation in format AMSBIB
\Bibitem{GlyKas14}
\by D.~S.~Glyzin, S.~A.~Kashchenko
\paper Spatially distributed control of the dynamics of the logistic delay equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 6
\pages 953--968
\mathnet{http://mi.mathnet.ru/zvmmf10048}
\crossref{https://doi.org/10.7868/S004446691406009X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3217267}
\elib{http://elibrary.ru/item.asp?id=21564449}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 6
\pages 963--976
\crossref{https://doi.org/10.1134/S0965542514060098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000337148400006}
\elib{http://elibrary.ru/item.asp?id=24059582}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902506108}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10048
  • http://mi.mathnet.ru/eng/zvmmf/v54/i6/p953

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:160
    Full text:35
    References:30
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020